Show simple item record

dc.contributor.authorKar, Haldun
dc.contributor.authorPeker, Yasin
dc.contributor.authorCin, Necat
dc.contributor.authorKahya, Mehmet Cemal
dc.contributor.authorKoç, Okay
dc.contributor.authorKarabuğa, Türker
dc.contributor.authorTatar, Fatma
dc.date.accessioned2014-07-25T08:10:42Z
dc.date.available2014-07-25T08:10:42Z
dc.date.issued2010
dc.identifier.issn1309-9469
dc.identifier.urihttp://hdl.handle.net/11424/1922
dc.description.abstractWarfarine is an anticoagulant which acts by inhibiting synthesis of vitamin K-dependent coagulation factor. The most important adverse effect is hemorrhage. Intraabdominal hemorrhage due to anticoagulants is a rare clinical entity and a life threatening complication. Among women in reproductive age receiving long-term warfarine therapy, overian source of hemorrhage is a major cause of intraabdominal hemorrhage and may produce acute abdomen. We present two patients with intraabdominal hemorrhage as a complication of uncontrolled warfarine therapy and treated conservatively.en_US
dc.language.isoenen_US
dc.publisherMarmara Medical Journalen_US
dc.subjectWarfarine, Intraabdominal, Hemorrhageen_US
dc.titleIntra-abdominal hemorrhage due to uncontrolled warfarin therapy: Two case reportsen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record